past week I' ve been nauseous sick I can't eat.. have diarrhea.. I have a background in anxiety and panic attacksI've been on Prozac and xanax but now the feeling is.. all the time .I just want to be myself again and function I went to the doctor the doctor prescribed klonopin 0.5 two times a day and also quetiapine 50 at nite but I still feel creepy started meds yesterday
Best if you give new meds a minimum of 7-10 days to just begin to know if they're on the right track for being right for you. Be sure only 1 Dr is doing the prescribing and stick like glue to the instructions of times per day, etc., and try to keep that time or times of day as consistent as you can.
Also, if you haven't already, find some things to do that interest you, learn about food intake and the impact things like Sugar, artificial sweeteners, Gluten, Soy and dairy have on your mood. Keep hydrated, so some for of exercise every day, even a 30 minute walk. Keep your routines as consistent as possible, wake time, go to bed time, etc.
Many times we don't even look at these things and put too much weight on our meds alone, keep in mind these meds are designed to help us, not do it for us, so we can help the meds help us by doing what we can to keep things consistent.
Give it time, do some research, and keep me posted.
Best to you!
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 3 Dec 2012 • 3 answers
Can low amounts of xanax be taken safely long-term for chronic anxiety panic phobic-avoidances, etc?
Updated 31 Aug 2018 • 8 answers
Updated 25 Feb 2013 • 4 answers
Updated 26 Jul 2013 • 3 answers
Switching from Paxil to Prozac, it's been 3 weeks now & having anxiety, trouble sleeping, diarrhea,?
Updated 23 Oct 2016 • 1 answer